| Model Number |
IPN917317 |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Reported issue: paramedic inserted the io needle in tibia but could not remove the needle.Another io was started without an issue.The patient patient's death is reported as non-contributory to the device malfunction.
Event or Problem Description
Reported issue: paramedic inserted the io needle in tibia but could not remove the needle.Another io was started without an issue.The "patient's" death is reported as non-contributory to the device malfunction.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.